Alert archive / Utah / High Wind Watches in 2016

High Wind Watch 5, NWS Salt Lake City, UT

October 29, 2016

NWS Salt Lake City, UT issued this high wind watch at Oct 29, 2016, 3:30 PM MDT. It took effect at Oct 30, 2016, 12:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 29, 2016, 3:30 PM MDT (21:30 UTC)
In effect from
Oct 30, 2016, 12:00 PM MDT
Expired
Oct 30, 2016, 4:31 AM MDT
In force
Issued by
NWS Salt Lake City, UT

The text

As transmitted.

770 
WWUS75 KSLC 292130 CCA 
NPWSLC

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
330 PM MDT SAT OCT 29 2016

...STRONG SOUTH WINDS AHEAD OF A PACIFIC STORM SYSTEM SUNDAY...

.A STORM SYSTEM CURRENTLY OVER THE EASTERN PACIFIC WILL TRACK
EAST ACROSS THE GREAT BASIN SUNDAY THROUGH SUNDAY NIGHT. A STRONG
COLD FRONT ASSOCIATED WITH THIS STORM WILL ADVANCE EAST ACROSS
NEVADA SUNDAY...GENERATING INCREASINGLY STRONG SOUTH WINDS SUNDAY
AFTERNOON THROUGH EARLY EVENING. THE FRONT WILL CROSS UTAH SUNDAY
NIGHT WITH A SHORT PERIOD OF STRONG NORTHWEST WINDS TRAILING THE
FRONT ACROSS NORTHWEST UTAH.


UTZ015-016-300930-
/O.NEW.KSLC.HW.A.0005.161030T1800Z-161031T0400Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
330 PM MDT SAT OCT 29 2016

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING.

* AFFECTED AREA...THE WEST CENTRAL AND SOUTHWEST VALLEYS OF UTAH.

* WINDS...SOUTH WINDS OF 20 TO 30 MPH SUNDAY MORNING...INCREASING TO
  BETWEEN 30 AND 40 MPH WITH GUSTS APPROACHING 60 MPH BY LATE
  SUNDAY AFTERNOON OR EARLY EVENING.

* TIMING...SOUTH WINDS WILL DEVELOP LATE TONIGHT...THEN INCREASE
  THROUGHOUT SUNDAY MORNING. THE STRONGEST SOUTH WINDS WILL
  DEVELOP BY LATE IN THE AFTERNOON AND REMAIN STRONG UNTIL THE
  COLD FRONT MOVES THROUGH THE AREA LATE SUNDAY EVENING. 

* IMPACTS...STRONG CROSS WINDS WILL MAKE FOR HAZARDOUS TRAVEL
  CONDITIONS ALONG ALL WEST TO EAST ROADWAYS. BLOWING DUST COULD
  PRODUCE AREAS OF VERY LOW VISIBILITIES. WIND SENSITIVE
  OPERATIONS WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

UTZ005-300930-
/O.NEW.KSLC.HW.A.0005.161030T1800Z-161031T0600Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE
330 PM MDT SAT OCT 29 2016

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING.

* AFFECTED AREA...THE GREAT SALT LAKE DESERT AND MOUNTAINS. 

* WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS APPROACHING 60 MPH.

* TIMING...GUSTY SOUTH WINDS WILL DEVELOP SUNDAY MORNING...THEN
  INCREASE SIGNIFICANTLY DURING THE AFTERNOON HOURS. WINDS WILL
  SHIFT TO THE NORTHWEST BEHIND A COLD FRONT AND REMAIN VERY
  STRONG DURING THE LATE EVENING HOURS. 

* IMPACTS...TRAVEL ALONG ALL ROUTES THROUGH THE WATCH AREA WILL
  EXPERIENCE STRONG CROSS WINDS. INTERSTATE 80 ACROSS THE SALT
  FLATS AND STATE ROUTE 30 WILL EXPERIENCE SIGNIFICANT TRAVEL
  IMPACTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
2 follow-up statements
150 
WWUS75 KSLC 300349
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
949 PM MDT SAT OCT 29 2016

...STRONG SOUTH WINDS AHEAD OF A PACIFIC STORM SYSTEM SUNDAY...

.A STORM SYSTEM CURRENTLY OVER THE EASTERN PACIFIC WILL TRACK
EAST ACROSS THE GREAT BASIN SUNDAY THROUGH SUNDAY NIGHT. A STRONG
COLD FRONT ASSOCIATED WITH THIS STORM WILL ADVANCE EAST ACROSS
NEVADA SUNDAY...GENERATING INCREASINGLY STRONG SOUTH WINDS SUNDAY
AFTERNOON THROUGH EARLY EVENING. THE FRONT WILL CROSS UTAH SUNDAY
NIGHT WITH A SHORT PERIOD OF STRONG NORTHWEST WINDS TRAILING THE
FRONT ACROSS NORTHWEST UTAH.

UTZ015-016-301315-
/O.CON.KSLC.HW.A.0005.161030T1800Z-161031T0400Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
949 PM MDT SAT OCT 29 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

* AFFECTED AREA...THE WEST CENTRAL AND SOUTHWEST VALLEYS OF UTAH.

* WINDS...SOUTH WINDS OF 20 TO 30 MPH SUNDAY MORNING...
  INCREASING TO BETWEEN 30 AND 40 MPH WITH GUSTS APPROACHING 60 
  MPH BY LATE SUNDAY AFTERNOON OR EARLY EVENING.

* TIMING...SOUTH WINDS WILL DEVELOP LATE TONIGHT...THEN INCREASE 
  THROUGHOUT SUNDAY MORNING. THE STRONGEST SOUTH WINDS WILL 
  DEVELOP BY LATE IN THE AFTERNOON AND REMAIN STRONG UNTIL THE 
  COLD FRONT MOVES THROUGH THE AREA LATE SUNDAY EVENING.

* IMPACTS...STRONG CROSS WINDS WILL MAKE FOR HAZARDOUS TRAVEL 
  CONDITIONS ALONG ALL WEST TO EAST ROADWAYS. BLOWING DUST COULD 
  PRODUCE AREAS OF VERY LOW VISIBILITIES. WIND SENSITIVE 
  OPERATIONS WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

&&

$$

UTZ005-301315-
/O.CON.KSLC.HW.A.0005.161030T1800Z-161031T0600Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE
949 PM MDT SAT OCT 29 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

* AFFECTED AREA...THE GREAT SALT LAKE DESERT AND MOUNTAINS.

* WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS APPROACHING 60 MPH.

* TIMING...GUSTY SOUTH WINDS WILL DEVELOP SUNDAY MORNING...THEN 
  INCREASE SIGNIFICANTLY DURING THE AFTERNOON HOURS. WINDS WILL 
  SHIFT TO THE NORTHWEST BEHIND A COLD FRONT AND REMAIN VERY 
  STRONG DURING THE LATE EVENING HOURS.

* IMPACTS...TRAVEL ALONG ALL ROUTES THROUGH THE WATCH AREA WILL 
  EXPERIENCE STRONG CROSS WINDS. INTERSTATE 80 ACROSS THE SALT 
  FLATS AND STATE ROUTE 30 WILL EXPERIENCE SIGNIFICANT TRAVEL 
  IMPACTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
774 
WWUS75 KSLC 301031
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
431 AM MDT SUN OCT 30 2016

UTZ015-016-302000-
/O.UPG.KSLC.HW.A.0005.161030T1800Z-161031T0400Z/
/O.NEW.KSLC.HW.W.0007.161030T1800Z-161031T0400Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
431 AM MDT SUN OCT 30 2016

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...THE WEST CENTRAL AND SOUTHWEST VALLEYS OF UTAH.

* WINDS...SOUTH WINDS OF 20 TO 30 MPH THIS MORNING... INCREASING
  TO BETWEEN 30 AND 40 MPH WITH GUSTS AROUND 60 MPH THIS AFTERNOON
  AND EARLY EVENING.

* TIMING...SOUTH WINDS WILL INCREASE THIS MORNING. THE STRONGEST
  WINDS ARE EXPECTED FROM ABOUT MID AFTERNOON THROUGH EARLY
  EVENING BEFORE TAPERING OFF OVERNIGHT.

* IMPACTS...STRONG CROSS WINDS WILL MAKE FOR HAZARDOUS TRAVEL
  CONDITIONS ALONG ALL WEST TO EAST ROADWAYS. AREAS OF BLOWING
  DUST COULD BRING REDUCED VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.
VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO
CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA
CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND
UNSHELTERED AREAS.

&&

$$

UTZ005-302000-
/O.UPG.KSLC.HW.A.0005.161030T1800Z-161031T0600Z/
/O.NEW.KSLC.HW.W.0007.161030T1800Z-161031T0600Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE
431 AM MDT SUN OCT 30 2016

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...THE GREAT SALT LAKE DESERT AND MOUNTAINS.

* WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 60 MPH. 

* TIMING...GUSTY SOUTH WINDS WILL DEVELOP THIS MORNING...THEN
  INCREASE DURING THE AFTERNOON HOURS. WINDS WILL SHIFT TO THE
  NORTHWEST BEHIND A COLD FRONT THIS EVENING AND REMAIN STRONG FOR
  A BRIEF TIME BEFORE DIMINISHING. 

* IMPACTS...ALL EAST WEST ROUTES THROUGH THIS AREA WILL
  EXPERIENCE STRONG CROSS WINDS. INTERSTATE 80 ACROSS THE SALT
  FLATS AND STATE ROUTE 30 WILL EXPERIENCE SIGNIFICANT TRAVEL
  IMPACTS. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST ARE
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.
VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO
CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA
CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND
UNSHELTERED AREAS.

&&

$$

UTZ003-302000-
/O.NEW.KSLC.WI.Y.0023.161030T1800Z-161031T0600Z/
SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE
431 AM MDT SUN OCT 30 2016

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT.

* AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS. 

* WINDS...SOUTH WINDS 25 TO 35 WITH THE STRONGEST WINDS IN THE
  TOOELE VALLEY. GUSTS TO 55 MPH ARE POSSIBLE.

* TIMING...SOUTH WINDS WILL PICK UP THIS MORNING AND BECOME
  STRONG THIS AFTERNOON. THE WINDS WILL REMAIN STRONG THROUGH THIS
  EVENING THEN WILL SHIFT TO THE NORTHWEST AROUND MIDNIGHT AND
  DIMINISH.

* IMPACTS...ALL EAST WEST ROUTES THROUGH THIS AREA WILL EXPERIENCE
  STRONG CROSS WINDS. AREAS OF REDUCED VISIBILITIES IN BLOWING
  DUST ARE POSSIBLE. CHOPPY CONDITIONS ARE EXPECTED ON AREA LAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT. 

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind watch went out at Oct 29, 9:47 AM MDT, 5 hours 43 minutes earlier.

Area forecast discussion, Oct 29, 9:47 AM MDT, 5 hours 43 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
947 AM MDT Sat Oct 29 2016

.SYNOPSIS...High pressure aloft will strengthen over Utah today,
then shift east of the state tonight. A mild and increasingly
strong southwest flow will exist over the eastern Great Basin
through Sunday. A Pacific storm system will cross mainly northern
portions of the area late Sunday afternoon through early Monday.

&&

.DISCUSSION...The shortwave ridge building over the forecast area
this morning will shift off to the east tonight. A substantial
amounts of low-level moisture remains over Utah at this time.
Expecting scattered and mostly terrain-tied convective cloud to
result from this moisture through the afternoon hours. Can not
rule out a few showers this afternoon, though with the dynamic
subsidence underneath the ridge would doubt anything significant
will develop today.

Anticipating a rather windy day across much of the forecast area
on Sunday. Increasing southwest flow tonight/Sunday between the
ridge axis to the east and the advancing southern end of the
eastern Pacific trough will supply the upper-level support for
strong southerly winds. The latest 12z guidance in so far still
place 50+ knot near 700mb southerly winds over western Utah ahead
of the strengthening surface front in Nevada Sunday afternoon.
This synoptic pattern is ideal for very strong and gusty surface
winds across all of western Utah, with speeds running at the high
end of wind advisory criteria or even in high wind warning
criteria. Will likely be issuing some form of wind highlights in
the afternoon forecast package.

The above mentioned trough will weaken a bit as it ejects east-
northeast through the Great Basin Sunday through Sunday night.
Still looking at a solid low-level reflection of this feature as
it moves through the northern two-thirds of the Utah/southwest
Wyoming late Sunday afternoon/evening. Good low-level forcing will
exist along the baroclinic zone, with the best mid-level dynamic
and thermal support for deeper convection remaining over the far
north during the evening. The period and location of the strongest
convective precip will likely remain across the far north during
the evening, with lighter but still organized showers continuing
along the baroclinic zone as it sags into central Utah later
Sunday night.

No updates planned at this time for the short term forecast.

&&

.AVIATION...The high pressure aloft strengthening across Utah
this morning will shift to the east of the area late this
afternoon/tonight. Any lingering showers should remain tied to the
surrounding higher terrain, with scattered clouds based above
10kft at the terminal.

Increasing southerly flow aloft will support south surface winds
much of today. These winds initially will be light through much of
this morning, then increase and become gusty during the afternoon.
Can not rule out a brief shift to light northwest winds after 22z,
follow by south winds returning early this evening. Winds will
pick up again late tonight through the day Sunday ahead of an
approaching cold front.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.
&&

Conger

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Oct 29, 5:30 AM MDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
530 AM MDT SAT OCT 29 2016

UTZ001>016-019>021-517-518-WYZ021-301200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
530 AM MDT SAT OCT 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

MILD TEMPERATURES ARE EXPECTED ACROSS THE OUTLOOK AREA AGAIN
TODAY WITH LOCAL GUSTY SOUTH WINDS IN THE WESTERN VALLEYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NEXT PACIFIC STORM WILL BRING STRONGER SOUTH WINDS TO THE
OUTLOOK AREA SUNDAY AFTERNOON WITH THE STRONGEST WINDS THROUGH THE
WESTERN VALLEYS.

ANOTHER ROUND OF PRECIPITATION IS FORECAST FOR MAINLY THE NORTHERN
TWO THIRDS OF THE OUTLOOK AREA SUNDAY THROUGH EARLY MONDAY. THIS
WILL BE A COLDER STORM WITH A POTENTIAL FOR ACCUMULATING SNOW IN
THE NORTHERN MOUNTAINS ABOVE ABOUT 7500 TO 8000 FEET SUNDAY NIGHT
INTO MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

Nearby

High Wind Watches in Utah, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.